# SDR C2XA01CL241

- Difficulty date: December 9, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3169 THE CREW REPORTED A BURNING SMELL IN GALLEY.  MAINTENANCE INSPECTED AND FOUND THE RIGHT COFFEE JUG RECEPTACLE TO BE BURNT.  MAINTENANCE REPLACED THE LEFT AND RIGHT HOT JUG RECEPTACLES.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
